# SDR CALA2024072900302

- Difficulty date: July 25, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N69839
- Make and model: Boeing 737924ER
- Aircraft serial: 60316
- Aircraft time: 28,224 hours, 10,251 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355C000101
- Part serial: 6599
- Condition: Faulty
- Location: M1659
- Part time: 28,207 hours, 10,245 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STAB OUT OF TRIM LIGHT LIGHT ON STAB OUT OF TRIM LIGHT ILLUMINATED ELECTRIC TRIM INOP,  CREW REPORTED BOTH STAB TRIM SWITCHED INOP WITH A STAB OUT OF TRIM LIGHT & A SPEED TRIM FAIL LIGHT. FAULT MESSAGE 22-11177 TROUBLESHOT PER FIM 22-12 TASK 803. PERFORMED LIBRARY TEST BIT 32 SPD/STB TRIM PER AMM TASK 22-11-00-740-806. BOTH CHANELS A & B PASSED.  INTERROGATED DFCS FOR PREVIOUS LEG FAULTS.  CHANNEL A HAD FAULT MSG 22-11177. FIRST FAULT OCCURRED AT 15:55GMT. CHANNEL B HAD FAULT MSG 22-11186 THAT OCCURRED AT SAME TIME. PERFORMED INITIAL EVALUATION OF FIM22-12TSK803&22-11TSK854, BOTH FIMS RAN LIBRARY TEST 32. THE TEST PASSED ALL STEPS. PERFORMED BITE TEST REF FIM22-11TSK801, AUTO TEST PASSED FOR BOTH CHANNELS. COMPARED STAB POSITION SENSORS A & B WHILE OPERATING STAB UP & DOWN BOTH VALUES WERE ALWAYS WITHIN 0.01 VAC OF EACH OTHER. OPS STAB WHILE MOVING FLAPS FROM 1 TO 15. NO FAULTS NOTED. PERFORMED GVI OF THE STAB ACTUATOR, WIRING, CABLES, FWD & AFT DRUMS & JACK SCREW. NO FAULTS FOUND.   R & R FCC-A, PART BAD FROM STOCK. REINSTALLED ORIGINAL FCC-A, IAW AMM 22-11-33, INSTALATION TEST PASSED.  SUSPECT STAB TRIM MOTOR (M1659) TO BE AT FAULT DUE TO ONLY PO:1.
